# SDR COMA2012060890011

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 11,635 hours, 7,323 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC6701294022
- Condition: Cracked
- Location: Le Slat
- Part time: 11,635 hours, 7,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK CANISTER AT INBOARD SLAT, NR 3 TRACK, CRACKED AT AFT SUPPORT TAB.  REMOVED AND REPLACED SLAT TRACK CANISTER IAW SRM 51-42-21 AND AMM 51-23-00.
